| Catalog Number |
119316M |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the rn placed foley catheter for a patient undergoing spinal surgery.At the end of the case when the team flipped the patient from the prone to supine position, the foley came out and the balloon was deflated.They inserted a syringe to try and inflate the balloon to see if it was defective.It inflated, but then immediately deflated.There was a hole noted in the balloon.No known patient harm.
Event or Problem Description
It was reported that the rn placed foley catheter for a patient undergoing spinal surgery.At the end of the case when the team flipped the patient from the prone to supine position, the foley came out and the balloon was deflated.They inserted a syringe to try and inflate the balloon to see if it was defective.It inflated, but then immediately deflated.There was a hole noted in the balloon.No known patient harm.Per follow up information received on 17dec2025, no impact due to the device, no medical intervention required.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it state: warning: on catheter, do not use ointments or lubricants having a petrolatum base.They will damage the catheter and may cause balloon to burst.Visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.The dhr review could not be performed without a lot number.No additional actions can be taken at this time.Correction: d,f,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.